Processing math: 100%

Periodic solutions for an integral equation from biomathematics via Leray-Schauder principle

Abstract

The paper deals with periodic solutions for an integral equation from biomathematics, via the Leray-Schauder principle.

The results obtained here refer to the existence, the uniqueness and monotone-iterative approximation of the nontrivial periodic solutions of the integral equation
x(t)=\int_{-t}^t f(s,x(s))ds

The proofs are based on the continuation Leray-Schauder principle and on the monotone iterations technique.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

?

Paper coordinates

R. Precup, Periodic solutions for an integral equation from biomathematics via Leray-Schauder principle, Studia Univ. Babeş-Bolyai Math. 39 (1994) no. 1, 47-58.

PDF

About this paper

Journal

Studia Universitatis Babes-Bolyai Mathematica

Publisher Name

??

DOI
Print ISSN

??

Online ISSN

MR: 98c:45019a.

google scholar link

1994

Related Posts